Subjects under University of Sydney
Document Details

"Why Was John Wheezing"

User Description:
Joe's symptoms of continued wheezing combined with tachycardia and muscle tremors may be consequential of variety of causes such as a lacking the control of asthmatic symptoms and requiring the correct combination of corticosteroids and beta2 agonist. Whilst Joe's symptoms of tachycardia and tremors are due to obvious overdose of salbutamol flowing through to other adreno-receptors (such as beta1 receptors in the heart), the cause of continuous breathing difficulty should be addressed with multiple factors in mind.

Thinkswap Satisfaction Guarantee

Each document purchased on Thinkswap is covered by our Satisfaction Guarantee policy. If you are not satisfied with the quality of any document, or you believe the document was incorrectly described or categorised, Thinkswap will provide a full refund of exchange credits so you can check out another document. For more information please click here.

This student studied:
Claim a Thinkswap Bounty

Do you know if the Subject listed above has changed recently? Click report to earn free Exchange Credits!

Document Information:
2 Pages Essays / Projects < 1 Year old
Share

2 Ex Credits


Document Screenshots:
Topics this document covers:
Pulmonology Medicine Clinical medicine Respiratory therapy Pulmonary function testing Respiratory physiology Alcohols Phenethylamines Asthma Salbutamol Bronchoconstriction Bronchospasm
This is an Essay / Project

Essays / Projects are typically greater than 5 pages in length and are assessments that have been previously submitted by a student for academic grading.

What are Exchange Credits:

Exchange Credits represent the worth of each document on Thinkswap. In exchange for uploading documents you will receive credits. These can then be used to checkout other documents on Thinkswap.

Topics this document covers:
Pulmonology Medicine Clinical medicine Respiratory therapy Pulmonary function testing Respiratory physiology Alcohols Phenethylamines Asthma Salbutamol Bronchoconstriction Bronchospasm
Sample Text:
Whilst Joe's symptoms of tachycardia and tremors are due to obvious overdose of salbutamol flowing through to other adreno-receptors (such as beta1 receptors in the heart), the cause of continuous breathing difficulty should be addressed with multiple factors in mind. Salbutamol has several pharmacologic actions important in the treatment of Asthma such as the relaxation of airway smooth muscle and the inhibition of the release of bronchoconstriction substances from mast cells whilst increasing the formation of cAMP in airway tissues. This provides "asthmatics a maximum bronchodilation by 30mins and persists for 3-4 hours" (Anderson et al., 2006c). Salbutamol...
Similar Documents to "Why Was John Wheezing"

Assessment 1

This student studied:
Charles Sturt University - BMS 263 - Pharmacology for Allied Health Professionals

Assessment 1 on cystic fibrosis. Received a credit. Could be used as a basis and to get references.

1 Ex Credit

View Details

GMED2005 Unit Learning Outcome Notes

This student studied:
Curtin University of Technology - GMED2005 - Cardiopulmonary Science

Outcomes required for the semester. Each Outcome answered!

5 Ex Credits

View Details

Family Medicine Notes

This student studied:
Griffith University - 8001MED_Y1 - Medicine 1

Notes on family medicine. summarises all the sub - topics relevant to the topic.

5 Ex Credits

View Details

Cardiopulmonary Physiotherapy I Study Notes

This student studied:
University of Newcastle - PHTY2040 - Cardiopulmonary Physiotherapy I

A comprehensive summary of every lecture based on learning objectives for PHTY2040.

5 Ex Credits

View Details